# SDR FDEA202211032871

- Difficulty date: November 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX146N51305
- Condition: Corroded
- Location: Bs 1580-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK AT STA 1580-1640 RBL 45 DAMAGED PART REMOVED AND NEW PART P/N FX-146N5130-5   INSTALLED PER SRM 51-40-02      MAJOR REPAIR
